MathSciNet Relay Station
MathSciNet bibliographic data
MR300972 10B10
Rosen, D.; Patterson, G. S., Jr. Some numerical evidence concerning the uniqueness of the Markov numbers. Math. Comp. 25 (1971), 919–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement